# SDR CALA2013121993793

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,611 hours, 28,163 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L INNER SKIN CRACKED AT LIGHTNING HOLE CTR AREA.  TRIMMED OUT CRACK FROM INNER SKIN, FABRICATED REPAIR DOUBLER & SHIMS IAW ECRA 5200-01262, INSTALLED REPAIR NR 33994.
